MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL90 FLEX SP90; ABL90 FLEX SOLUTION PACK

RADIOMETER MEDICAL APS ABL90 FLEX SP90; ABL90 FLEX SOLUTION PACK
Model Number 944-157
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/06/2016
Type of Reportable Event Malfunction
Event or Problem Description
The solution pack gave a leaking pack error.When the user removed the solution pack from the analyzer there was a pool of pink liquid on the bottom of the analyzer.When the user lifted the solution pack, pink liquid poured out everywhere on the floor.Inspection of the solution pack showed that the pink solution came from the waste pouch which contains waste liquid including blood.Nobody came into contact with the solution.
 
Additional Manufacturer Narrative
Investigation showed that the root cause to this incident is a manufacturing error: during mounting, the waste bag (#9) was not in the correct position and by actuation of the solution pack the waste needle did not go into the waste bag.During operation of the analyzer, wasted liquid did not go into the waste bag but ended in the box.Leak current alarm indicated the leakage.This is a resubmission of a report submitted on 02/17/2017.In the original report mfr report# was incorrect.The date of this report is the date the original report was submitted.

Brand Name
ABL90 FLEX SP90
Common Device Name
ABL90 FLEX SOLUTION PACK
Manufacturer (Section D)
RADIOMETER MEDICAL APS
åkandevej 21
brønshøj, 2700
DA  2700
MDR Report Key6197961
Report Number3002807968-2016-00044
Device Sequence Number10952211
Product Code CHL
UDI-Device Identifier05700699441577
UDI-Public(01)05700699441577(17)170208(10)XR10
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K092686
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/08/2017
Device Model Number944-157
Device Catalogue Number944-157
Device Lot NumberXR10
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/12/2016
Supplement Date Received by Manufacturer01/20/2017
Initial Report FDA Received Date12/22/2016
Supplement Report FDA Received Date01/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1